Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Follow-up question. Blood in eyes,PEP reccomended?
Sep 6, 2007

Thank you Dr.Young for your answer of Sept 4. It has been 5 days from the incident now. So I can only hope that all would be fine since the risk is low, and try to cope with fear and great anxiety for 3 months.

Kind regards Anthony

Response from Dr. Young

Anthony,

Sorry to hear that you're out of the PEP treatment window. I know (personally) that the period following occupational exposure can be very stressful. Again, I do think that your risk is very low, but low doesn't equal zero-- hence the stress.

Here's hoping for a healthy outcome. BY



Previous
Recently started Atripla/Meds, viral great & CD4s dropped
Next
Stopping glucophage??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement